Original file (3,004 × 1,599 pixels, file size: 4.47 MB, MIME type: image/jpeg)
This is an electrocardiogram from a woman in her 70's. This patient has had a mitral valve replacement, and was taking and digoxin 0.25 mg, Lasix, calcium and potassium. This was a routine cardiogram . This electrocardiogram shows a supraventricular tachycardia at a rate of approximately 175 beats per minute. There's two to one block and the resulting heart rate is approximately 90 per man. The patient also has a right ward axis. In cases such as these one should consider digoxin toxicity but this was not the case with his patient. The patient does have pulmonary hypertension which possibly relates to the right ward axis.
EKG World Encyclopedia http://cme.med.mcgill.ca/php/index.php , courtesy of Michael Rosengarten BEng, MD.McGill
Michael Rosengarten BEng, MD.McGill
Click on a date/time to view the file as it appeared at that time.
|current||10:09, 21 February 2012||3,004 × 1,599 (4.47 MB)||DarrelC|